# SDR BAQQ200700024

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N906GL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9089
- Aircraft time: 174 hours, 557 cycles
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Speed Switch
- Part number: 0861110066
- Condition: Dirty
- Location: Main Rotor
- Part time: 174 hours, 557 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO PICKUP PATIENT, ROTOR TACH NEEDLE INDICATED ZERO. ABORTED FLIGHT AND NOTIFIED MECHANIC. RETURNED TO BASE FOR MAINTENANCE. DURING TROUBLESHOOTING, MECHANIC CLEANED CONNECTIONS AT THE MAG PICKUP AND THE TRIPLE TACH. OPERATIONAL CHECK AND GROUND RUN SUCCESSFUL. NO DEFECTS NOTED.
